Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

S. Fornaro - G. Metafune - D. Pallara

Analytic semigroups generated in $L^p$ by elliptic operators with high order degeneracy at the boundary

created by pallara on 13 Dec 2013

[BibTeX]

Published Paper

Inserted: 13 dec 2013
Last Updated: 13 dec 2013

Journal: Note Mat.
Volume: 31
Pages: 101-113
Year: 2011


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1